MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  CORAIL REVISION STEM HO 11; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS, INC. 1818910  CORAIL REVISION STEM HO 11; CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Catalog Number L98111
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); No Code Available (3191)
Date of Event 10/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
It was reported that the patient had a fall that resulted to a fracture below his lesser trochanter, causing the stem to loosen at the bone to implant interface.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
CORAIL REVISION STEM HO 11
Common Device Name
CORAIL KAR REVISION IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8013553
Report Number1818910-2018-73684
Device Sequence Number1640292
Product Code LWJ
UDI-Device Identifier10603295262398
UDI-Public10603295262398
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K093736
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberL98111
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/09/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date10/29/2018
Supplement Report FDA Received Date11/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR